MathSciNet Relay Station
MathSciNet bibliographic data
MR1220904 (94k:11119) 11P83 (05A17 20C25)
Andrews, G. E.; Bessenrodt, C.; Olsson, J. B. Partition identities and labels for some modular characters. Trans. Amer. Math. Soc. 344 (1994), no. 2, 597–615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement